# SDR MALA020619

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE FLIGHT NR 3161 STAB FAILS DEICE TEST IN MANUAL MODE OPERATION.  RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER LEADING EDGE IAW SF340 AMM AND OPS CHECK SF340 AMM 30-10-00.  ALL CHECKS GOOD.
